Séries de croissance et polynômes d'Ehrhart associés aux réseaux de racines
Annales de l'Institut Fourier, Volume 49 (1999) no. 3, p. 727-762
Given a root system R in one of the families A, B, C, D, F, G and the free abelian group that it generates, we compute explicitly the growth series of this group with respect to R. The results can be interpreted in terms of the Ehrhart polynomial of the convex hull of R.
Étant donnés un système de racines R d’une des familles A, B, C, D, F, G et le groupe abélien libre qu’il engendre, on calcule explicitement la série de croissance de ce groupe relativement à R. Les résultats s’interprètent en termes du polynôme d’Ehrhart de l’enveloppe convexe de R.
@article{AIF_1999__49_3_727_0,
     author = {Bacher, Roland and Harpe, P. de la and Venkov, Boris},
     title = {S\'eries de croissance et polyn\^omes d'Ehrhart associ\'es aux r\'eseaux de racines},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {3},
     year = {1999},
     pages = {727-762},
     doi = {10.5802/aif.1689},
     mrnumber = {2000f:11082},
     zbl = {0920.05076},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1999__49_3_727_0}
}
Bacher, Roland; Harpe, P. de la; Venkov, Boris. Séries de croissance et polynômes d'Ehrhart associés aux réseaux de racines. Annales de l'Institut Fourier, Volume 49 (1999) no. 3, pp. 727-762. doi : 10.5802/aif.1689. https://aif.centre-mersenne.org/item/AIF_1999__49_3_727_0/

[BaG] M. Baake et U. Grimm, Coordination sequences for root lattices and related graphs, Zeitschrift für Kristallographie, 212 (1997), 253-256. | MR 2000h:05110 | Zbl 0921.05058

[BHV] R. Bacher, P. De La Harpe et B. Venkov, Séries de croissance et séries d'Ehrhart associées aux réseaux de racines, C. R. Acad. Sci. Paris, 325 Sér. I (1997), 1137-1142. | MR 98k:52029 | Zbl 0917.52006

[Ben] M. Benson, Growth series of finite extensions of ℤn are rational, Inventiones Math., 73 (1983), 251-269. | MR 85e:20026 | Zbl 0508.20016

[Bil] N. Billington, Growth of groups and graded algebras : erratum, Communications in Algebra, 13(3) (1985), 753-755. | MR 86e:20039b | Zbl 0558.20024

[Bou] N. Bourbaki, Groupes et algèbres de Lie (chapitres 4, 5 et 6), Hermann, 1968.

[Br1] M. Brion, Points entiers dans les polytopes convexes, Séminaire Bourbaki, mars 1994, Astérisque 227, Soc. Math. France (1995), 145-169. | Numdam | MR 96e:11123 | Zbl 0847.52015

[Br2] M. Brion, Polytopes convexes entiers, Gazette des mathématiciens, 67 (janvier 1996), 21-42. | MR 97d:52022 | Zbl 0878.52005

[CoG] J.H. Conway et R.K. Guy, The book of numbers, Springer, 1996. | MR 98g:00004 | Zbl 0866.00001

[CS1] J.H. Conway et N.J.A. Sloane, The cell structure of certain lattices, in “Miscellanea Mathematics”, édité par P. Hilton, F. Hirzebruch et R. Remmert, Springer (1991), 72-107. | Zbl 0738.52014

[CS2] J.H. Conway et N.J.A. Sloane, Sphere packings, lattices and groups (second edition), Springer, 1993.

[CS3] J.H. Conway et N.J.A. Sloane, Low-dimensional lattices. VII Coordination sequences, Proc. R. Soc. Lond., Ser. A, 453 (1997), 2369-2389. | MR 98j:11051 | Zbl 01089186

[Cox] H.S.M. Coxeter, The polytopes with regular-prismatic vertex figures, Phil. Trans. Royal Soc. of London, Ser. A, 229 (1930), 329-425. | JFM 56.1119.03

[Ebe] W. Ebeling, Lattices and codes (a course partially based on lectures by F. Hirzebruch), Vieweg, 1994. | Zbl 0805.11048

[Ehr] Ehrhart, Sur un problème de géométrie diophantienne linéaire, J. reine angew. Math., 226 (1967), 1-29. | MR 35 #4184 | Zbl 0155.37503

[GKP] R.L. Graham, D.E. Knuth et O. Patashnik, Concrete mathematics, Addison-Wesley, 1991.

[HiC] D. Hilbert and S. Cohn-Vossen, Geometry and the imagination, Chelsea Publishing Company, 1952 and 1983. | Zbl 0047.38806

[Kla] D.A. Klarner, Mathematical crystal growth II, Discrete Applied Math., 3 (1981), 113-117. | MR 83a:05018 | Zbl 0466.05007

[KoM] A.I. Kostrikin and Yu. I. Manin, Linear algebra and geometry, Gordon and Breach, 1989.

[Pa1] D.I. Panyushev, Multiplicities of weights of some representations and convex polytopes, Functional Analysis and its Applications, 28-4 (1994), 293-295. | MR 95k:22017 | Zbl 0866.22015

[Pa2] D.I. Panyushev, Cones of highest weight vectors, weight polytopes, and Lusztig's q-analog, Transformation Groups, 2 (1997), 91-115. | MR 98j:22017 | Zbl 0891.22013

[PoS] G. Pólya and G. Szegö, Problems and theorems in analysis, volume I and II, Springer, 1972 and 1976.

[Ser] J-P. Serre, Cours d'arithmétique, P.U.F., 1970. | MR 41 #138 | Zbl 0225.12002

[Sta] R.P. Stanley, Enumerative combinatorics, Volume I, Wadsworth and Brooks, 1986. | MR 87j:05003 | Zbl 0608.05001